Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




2928 Publications

2010 | Journal Article | IST-REx-ID: 2409 | OA
A. Kupczok, H. Schmidt, and A. Von Haeseler, “Accuracy of phylogeny reconstruction methods combining overlapping gene data sets ,” Algorithms for Molecular Biology, vol. 5, no. 1. BioMed Central, 2010.
View | Files available | DOI
 
2010 | Journal Article | IST-REx-ID: 3303 | OA
D. Weissman, M. Feldman, and D. Fisher, “The rate of fitness-valley crossing in sexual populations,” Genetics, vol. 186, no. 4. Genetics Society of America, pp. 1389–1410, 2010.
View | DOI | Download Submitted Version (ext.)
 
2010 | Journal Article | IST-REx-ID: 3867 | OA
K. Chatterjee, L. Doyen, and T. A. Henzinger, “Expressiveness and closure properties for quantitative languages,” Logical Methods in Computer Science, vol. 6, no. 3. International Federation of Computational Logic, pp. 1–23, 2010.
View | Files available | DOI
 
2010 | Conference Paper | IST-REx-ID: 3719 | OA
J. Feret, T. A. Henzinger, H. Koeppl, and T. Petrov, “Lumpability abstractions of rule-based systems,” presented at the MECBIC: Membrane Computing and Biologically Inspired Process Calculi, Jena, Germany, 2010, vol. 40, pp. 142–161.
View | Files available | arXiv
 
2010 | Journal Article | IST-REx-ID: 3772 | OA
N. H. Barton, “Understanding adaptation in large populations,” PLoS Genetics, vol. 6, no. 6. Public Library of Science, 2010.
View | Files available | DOI
 

Search

Filter Publications